# SDR DL75A020347

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33054
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING BEAR STRAP WERE FOUND WITH AREAS OF CORROSION NEAR THE C2 DOOR CUTOUT AT FS 1440 AND STRINGERS 25R-26R.  THE CORROSION WAS REMOVED FROM THE BEAR STRAP AND ANOTHER IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH EXTERNAL DOUBLERS PER ER/A 382594-14, REV A.
